MathSciNet Relay Station
MathSciNet bibliographic data
MR150789 32.47 (22.70)
Holmann, Harald Komplexe Räume mit komplexen Transformations-gruppen. (German) Math. Ann. 150 1963 327–360.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement